MathSciNet Relay Station
MathSciNet bibliographic data
MR2425361 60F10 (60F99 60G50)
Borovkov, A. A.; Ruzankin, P. S. On small deviations of series of weighted random variables. J. Theoret. Probab. 21 (2008), no. 3, 628–649.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement